Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 24, 2013, 12:54 PM MDT for Chaffee County, Fremont County, Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 12:54 PM MDT (18:54 UTC)
- Expired
- Jul 24, 2013, 1:45 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaffee County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 147 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 1:00 PM MDT | HAIL 1 | 2 Se Salida, CO | GROUND COVERED BY HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 6.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3669 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
565
WUUS55 KPUB 241854
SVRPUB
COC015-043-241945-
/O.NEW.KPUB.SV.W.0087.130724T1854Z-130724T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1254 PM MDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHAFFEE COUNTY IN CENTRAL COLORADO...
NORTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 145 PM MDT
* AT 1250 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALIDA...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SWISSVALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3862 10554 3841 10598 3843 10600 3846 10602
3844 10607 3854 10616 3870 10591 3870 10562
TIME...MOT...LOC 1854Z 234DEG 18KT 3852 10599
HAIL...1.00IN
WIND...60MPH
$$
TLM4 follow-up statements
830
WWUS55 KPUB 241903
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
103 PM MDT WED JUL 24 2013
COC015-043-241945-
/O.CON.KPUB.SV.W.0087.000000T0000Z-130724T1945Z/
FREMONT CO-CHAFFEE CO-
103 PM MDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHAFFEE AND NORTHWESTERN FREMONT COUNTIES UNTIL 145 PM MDT...
AT 101 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALIDA...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHAFFEE AND NORTHWESTERN
FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3862 10554 3841 10598 3846 10602 3858 10609
3870 10591 3870 10562
TIME...MOT...LOC 1903Z 234DEG 18KT 3855 10594
HAIL...1.00IN
WIND...60MPH
$$
TLM625
WWUS55 KPUB 241911
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT WED JUL 24 2013
COC015-043-241945-
/O.CON.KPUB.SV.W.0087.000000T0000Z-130724T1945Z/
FREMONT CO-CHAFFEE CO-
111 PM MDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHAFFEE AND NORTHWESTERN FREMONT COUNTIES UNTIL 145 PM MDT...
AT 108 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF SALIDA...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. QUARTER SIZE HAIL WAS REPORTED
2 MILES SOUTHEAST OF SALIDA AT 100 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHAFFEE AND NORTHWESTERN
FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3862 10554 3844 10593 3848 10597 3861 10603
3870 10591 3870 10562
TIME...MOT...LOC 1910Z 234DEG 18KT 3857 10590
HAIL...1.00IN
WIND...60MPH
$$
TLM669
WWUS55 KPUB 241920
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
120 PM MDT WED JUL 24 2013
COC015-043-241945-
/O.CON.KPUB.SV.W.0087.000000T0000Z-130724T1945Z/
FREMONT CO-CHAFFEE CO-
120 PM MDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN CHAFFEE AND NORTHWESTERN FREMONT COUNTIES UNTIL 145 PM
MDT...
AT 116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SWISSVALE...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 100 PM...QUARTER SIZE HAIL WAS SEEN 2
MILES SOUTHEAST OF SALIDA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 10591 3859 10595 3865 10587 3870 10562
3862 10554
TIME...MOT...LOC 1918Z 234DEG 18KT 3859 10586
HAIL...1.00IN
WIND...60MPH
$$342
WWUS55 KPUB 241928
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
128 PM MDT WED JUL 24 2013
COC015-043-241937-
/O.CAN.KPUB.SV.W.0087.000000T0000Z-130724T1945Z/
FREMONT CO-CHAFFEE CO-
128 PM MDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CHAFFEE
AND NORTHWESTERN FREMONT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3846 10591 3859 10595 3865 10587 3870 10562
3862 10554
TIME...MOT...LOC 1927Z 234DEG 18KT 3862 10581
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 12:27 PM MDT, 27 minutes earlier.
Area forecast discussion, Jul 24, 12:27 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1227 PM MDT WED JUL 24 2013 .UPDATE... ISSUED AT 1221 PM MDT WED JUL 24 2013 UPDATED THE GRIDS TO INCORPORATE LATEST OBS DATA AND SATELLITE INFO. ISOLATED CONVECTION IS FIRING OFF THE HIGHER TERRAIN...BUT LATEST MODEL SOLUTIONS AND OBSERVED TRENDS ARE SHOWING A SLIGHTLY SLOWER DEVELOPMENT FOR STORMS MOVING OFF THE MTS THROUGH THE AFTN. HOWEVER...FLASH FLOOD CONCERNS REMAIN THIS AFTN FOR AREA BURN SCARS. MOORE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 347 AM MDT WED JUL 24 2013 ...LOCALLY HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE ON AREA BURN SCARS THIS AFTERNOON AND EVENING... CURRENTLY...EASTERLY LOW LEVEL FLOW HAS BROUGHT DEEPER MOISTURE EAST INTO SOUTHERN COLORADO WITH AREA DEW POINTS RUNNING OVER 60 DEGREES. WEAK UPSLOPE HAS COMBINED WITH THE MOISTURE TO PRODUCE WIDESPREAD LOW STRATUS...WHICH WILL HELP KEEP TEMPERATURES IN THE UPPER 60S TO LOWER 70S THROUGH THE MORNING HOURS. RADAR IMAGERY INDICATES SHOWERS AND THUNDERSTORMS OVER NORTHWEST NEW MEXICO LIFTING NORTHWARD INTO THE SAN JUAN RANGE THIS MORNING. TODAY...THE STAGE IS SET FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ACROSS MUCH OF SOUTHERN COLORADO WITH ALMOST ALL HIGH-RES MODELS IN AGREEMENT WITH EVOLUTION AND PLACEMENT. EASTERLY FLOW WILL CONTINUE TO PUMP IN DEEPER MOISTURE THROUGH THE EARLY MORNING HOURS WHILE AN UPPER LEVEL DISTURBANCE OVER THE FOUR CORNERS REGION LIFTS NORTHEAST INTO CENTRAL COLORADO THIS AFTERNOON AND EVENING. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP BY 18Z OVER THE CONTINENTAL DIVIDE. INCREASING WESTERLY FLOW ALOFT ASSOCIATED WITH THE INCOMING DISTURBANCE WILL HELP PUSH CONVECTION EAST OFF THE MOUNTAINS AND INTO THE PLAINS ALONG THE I-25 CORRIDOR BY 20-22Z. OF PARTICULAR CONCERN ARE AREA BURN SCARS...ESPECIALLY THE WALDO CANYON...ROYAL GORGE AND BLACK FOREST SCARS. SEVERAL HIGH-RES MODELS ARE PEGGING TELLER AND EL PASO COUNTIES WITH EXTREMELY HEAVY THUNDERSTORMS ACTIVITY WITH HEAVY RAINFALL IN A PERIOD BETWEEN 3 PM THROUGH 8 PM. FLASH FLOODING WILL BE OF MAJOR CONCERN...ESPECIALLY IF THESE THUNDERSTORMS MATERIALIZE AS THE MODELS INDICATE. TEMPERATURES THIS AFTERNOON WILL BE MUCH COOLER WITH 80S EXPECTED ACROSS THE REGION. TONIGHT...MODELS IN GOOD AGREEMENT WITH THE UPPER DISTURBANCE TRACKING INTO NORTHEAST COLORADO AND FLOW TRANSITIONING MORE SOUTHWESTERLY BY THURSDAY MORNING. THUNDERSTORMS WILL LIKELY DISSIPATE OVER THE CONTINENTAL DIVIDE THROUGH MIDNIGHT WITH A FEW WEAKER CELLS POSSIBLE THROUGH THURSDAY MORNING. ON THE PLAINS...A BAND OF THUNDERSTORMS IS FORECAST TO CONTINUE EAST THROUGH THE EVENING REACHING THE KANSAS BORDER BY THURSDAY MORNING. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THIS BAND AS IT MOVES EAST ACROSS THE PLAINS. THE POTENTIAL FOR HEAVY RAINFALL OVER THE WALDO CANYON AND BLACK FOREST BURN SCARS WILL LIKELY COME TO AN END BEFORE MIDNIGHT...HOWEVER FLASH FLOODING COULD CONTINUE WELL AFTER RAIN COMES TO AN END IF ANY DOES OCCUR. OVERNIGHT LOWS WILL REMAIN MILD WITH 60S ACROSS THE EASTERN PLAINS. MOZLEY .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 347 AM MDT WED JUL 24 2013 THU MORNING A SHORTWAVE TROF WL BE EXITING ERN CO WITH SFC WINDS BECOMING WEST AND THEN NORTHERLY IN THE AFTERNOON HOURS BEHIND THIS EXITING WAVE. THERE WL STILL BE PLENTY OF MSTR OVR THE AREA ON THU FOR SCT PCPN CHANCES MOST AREAS AND EVEN HIGHER CHANCES OVR AND NR THE HYR TRRN. HIGH TEMPS ON THU ARE EXPECTED TO BE AROUND NORMAL. THU NIGHT SHOULD SEE PCPN COME TO AN END IN MOST AREAS...BUT THERE COULD BE A FEW LINGERING LIGHT SHOWERS. ON FRI AN UPR RIDGE WL BE CENTERED OVR AZ WITH NW FLOW ALOFT OVR THE FORECAST AREA. A WEAK SFC HIGH WL PUSH INTO THE SERN PLAINS TURNING THE SFC WINDS UPSLOPE. THERE WL BE ENOUGH MSTR OVR THE AREA FOR ISOLD PCPN CHANCES OVR THE SERN PLAINS AND SCT OR HYR CHANCES OVR AND NR THE MTS. HIGH TEMPS FRI SHOULD BE A LITTLE BELOW NORMAL OVR THE SERN PLAINS AND STILL AROUND NORMAL IN THE HIGH VALLEYS. PCPN SHOULD END BY LATE NIGHT MOST AREAS. NOT MUCH CHANGE IN THE PATTERN FOR SAT WITH THE UPR RIDGE CENTERED OVR THE DESERT SW. SHOULD AGAIN SEE DIURNAL SHOWER/TSTMS OVR AND NR THE MTS...WITH MAYBE JUST SOME ISOLD ACTIVITY OVR THE SERN PLAINS. ON SUNDAY A SHORTWAVE TROF IS FORECAST TO MOVE ACRS CO ALONG WITH THE PLUME OF MONSOON MSTR...ENHANCING PCPN CHANCES. MON AND TUE THE UPR RIDGE REBUILDS OVR CO AND LOW LEVEL UPSLOPE IS EXPECTED OVR THE SERN CO PLAINS WITH DIURNAL PCPN EXPECTED OVR THE AREA AND NR NORMAL HIGH TEMPS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1221 PM MDT WED JUL 24 2013 CURRENT FORECAST TRENDS LOOK GOOD FOR WIDESPREAD THUNDERSTORM ACTIVITY THIS AFTN AND EVE...IN THE 19Z-04Z TIME FRAME. MAIN STORM THREATS CONTINUE TO BE GUSTY WINDS TO 50 MPH...FREQUENT CG LTG AND PERIODS OF MODERTAE TO HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOORE SHORT TERM...MOZLEY LONG TERM...28 AVIATION...MOORE
Hazardous weather outlook, Jul 24, 11:36 AM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MDT WED JUL 24 2013 COZ058>089-093>099-251300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1136 AM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE WILL SPREAD EAST INTO THE PLAINS THIS AFTERNOON AND TONIGHT. THE MAIN THREATS FROM THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING AND OUTFLOW WIND GUSTS NEAR 40 MPH. MOUNTAIN THUNDERSTORMS THIS MORNING WILL SPREAD EAST INTO THE INTERSTATE 25 CORRIDOR THIS AFTERNOON. OF PARTICULAR CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING ON THE WALDO CANYON...ROYAL GORGE AND BLACK FOREST BURN SCARS. LOCALLY HEAVY RAINFALL WILL LIKELY LEAD TO ASH AND DEBRIS FLOWS. THUNDERSTORMS WILL SPREAD EAST ACROSS THE REST OF THE PLAINS THIS EVENING AND OVERNIGHT...CLEARING THE KANSAS BORDER BY THURSDAY MORNING. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN THREATS ALONG WITH GUSTY OUTFLOW WINDS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER AND NEAR THE MOUNTAINS THURSDAY THROUGH SUNDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS OVER THE SOUTHEAST COLORADO PLAINS. ON MONDAY AND TUESDAY THERE WILL PROBABLY BE ISOLATED THUNDERSTORMS OVER SOME OF THE LOWER ELEVATIONS...WITH ISOLATED TO SCATTERED STORMS OVER AND NEAR THE MOUNTAINS. THE MAIN STORM THREATS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. FLASH FLOODING ON AREA BURN SCARS WILL BE A CONCERN IF STRONGER STORMS MOVE OVER THESE AREAS AND PRODUCE HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH TONIGHT ACROSS ALL OF SOUTHERN COLORADO... ESPECIALLY IN AND NEAR AREA BURN SCARS. 27/10
In the hours before
Special weather statement, Jul 24, 11:07 AM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1107 AM MDT WED JUL 24 2013 COZ065-066-069-241745- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- 1107 AM MDT WED JUL 24 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN SAGUACHE COUNTY IN CENTRAL COLORADO... AT 1105 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF NORTH PASS...OR 42 MILES SOUTHEAST OF GUNNISON...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL SAGUACHE COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 24, 12:29 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1229 PM MDT WED JUL 24 2013 COZ060>063-065-072-073-077-241900- CENTRAL CHAFFEE COUNTY BELOW 9000 FT-EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- 1229 PM MDT WED JUL 24 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CHAFFEE COUNTY IN CENTRAL COLORADO... EXTREME WEST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... EXTREME NORTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... AT 1227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PONCHA PASS...OR 44 MILES EAST OF GUNNISON...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PONCHA SPRINGS. SALIDA. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 45 min |
| Jul 24, 3:12 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 24, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| Jul 24, 3:21 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 24, 5:28 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.